Alert archive / Texas / High Wind Warnings in 2019

High Wind Warning 3, NWS Lubbock, TX

February 22, 201924 counties in Texas

NWS Lubbock, TX issued this high wind warning at Feb 22, 2019, 2:07 PM CST for 24 counties in Texas. It took effect at Feb 23, 2019, 3:19 AM CST. It was in force for 14 hr. 29 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2019, 2:07 PM CST (20:07 UTC)
In effect from
Feb 23, 2019, 3:19 AM CST
Expired
Feb 23, 2019, 5:02 PM CST
In force
14 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 9:37 AM CSTNON-TSTM WND GST 58Caprock Canyon Sp, TXWEST TEXAS MESONET
Feb 23, 9:45 AM CSTNON-TSTM WND GST 612 W Childress, TX
Feb 23, 10:00 AM CSTNON-TSTM WND GST 585 Ene Abernathy, TXWEST TEXAS MESONET
Feb 23, 10:00 AM CSTNON-TSTM WND GST 592 Nne Floydada, TXWEST TEXAS MESONET
Feb 23, 10:14 AM CSTNON-TSTM WND GST 603 Wsw Aiken, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:15 AM CSTNON-TSTM WND GST 587 Ese Silverton, TXWEST TEXAS MESONET
Feb 23, 10:15 AM CSTNON-TSTM WND GST 592 Sse Hackberry, TXWEST TEXAS MESONET
Feb 23, 10:16 AM CSTNON-TSTM WND GST 636 Nne Lubbock, TX
Feb 23, 10:25 AM CSTNON-TSTM WND GST 596 Ssw Wolfforth, TXWEST TEXAS MESONET
Feb 23, 10:30 AM CSTNON-TSTM WND GST 592 Wsw Turkey, TXWEST TEXAS MESONET
Feb 23, 10:30 AM CSTNON-TSTM WND GST 59Reese Center, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:40 AM CSTNON-TSTM WND GST 591 Ne Amherst, TXWEST TEXAS MESONET
Feb 23, 10:40 AM CSTNON-TSTM WND GST 602 Nne Floydada, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:40 AM CSTNON-TSTM WND GST 642 Wsw Turkey, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:43 AM CSTNON-TSTM WND GST 642 Sse Hackberry, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:45 AM CSTNON-TSTM WND GST 603 N Roaring Springs, TXWEST TEXAS MESONET
Feb 23, 10:50 AM CSTNON-TSTM WND GST 592 Nne Childress, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 10:50 AM CSTNON-TSTM WND GST 611 Se Ralls, TXWEST TEXAS MESONET
Feb 23, 10:50 AM CSTNON-TSTM WND GST 623 Sse Estelline, TXWEST TEXAS MESONET
Feb 23, 10:55 AM CSTNON-TSTM WND GST 5810 Wsw Guthrie, TXWEST TEXAS MESONET
Feb 23, 11:01 AM CSTNON-TSTM WND DMG3 Sw Lubbock, TXTREES BLOWN DOWN KNOCKING DOWN POWERLINES. OTHER SPORADIC DAMAGE ACROSS THE CITY.
Feb 23, 11:02 AM CSTNON-TSTM WND GST 593 Ene South Plains, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 11:05 AM CSTNON-TSTM WND GST 5910 Wsw Guthrie, TXMEASURED BY WEST TEXAS MESONET
Feb 23, 11:30 AM CSTNON-TSTM WND GST 5810 Sw Paducah, TXWEST TEXAS MESONET
Feb 23, 11:40 AM CSTNON-TSTM WND GST 581 S Northfield, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 11:50 AM CSTNON-TSTM WND GST 607 Ese Silverton, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 11:50 AM CSTNON-TSTM WND GST 61Caprock Canyon Sp, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 12:41 PM CSTNON-TSTM WND GST 582 S Lesley, TXMEASURED BY THE WEST TEXAS MESONET
Feb 23, 1:38 PM CSTNON-TSTM WND GST 70Pine Springs, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

293 
WWUS74 KLUB 222007
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
207 PM CST Fri Feb 22 2019

TXZ021>044-231200-
/O.UPG.KLUB.HW.A.0002.190223T1200Z-190224T0000Z/
/O.NEW.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
207 PM CST Fri Feb 22 2019

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST SATURDAY...

The National Weather Service in Lubbock has issued a High Wind
Warning, which is in effect from 6 AM to 6 PM CST Saturday. The
High Wind Watch is no longer in effect. 

* DURATION OF HIGHEST WINDS...Peaking late Saturday morning into
  early Saturday afternoon.

* Winds...Westerly at 35 to 45 mph with some gusts to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or
  brought indoors. Damage to trees, power lines and road signs is
  possible. High profile vehicles will experience difficulty
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
5 follow-up statements
102 
WWUS74 KLUB 230330
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
930 PM CST Fri Feb 22 2019

TXZ029-035-036-041>044-231200-
/O.NEW.KLUB.FG.Y.0002.190223T0330Z-190223T0900Z/
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Hale-Lubbock-Crosby-Lynn-Garza-Kent-Stonewall-
Including the cities of Plainview, Hale Center, Lubbock, 
Wolfforth, Slaton, Ralls, Crosbyton, Tahoka, New Home, ODonnell, 
Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory
930 PM CST Fri Feb 22 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

The National Weather Service in Lubbock has issued a Dense Fog
Advisory, which is in effect until 3 AM CST Saturday. 

* VISIBILITY...Dense fog will reduce the visibility to a quarter
  mile or lower in spots through 3 am.

* DURATION OF HIGHEST WINDS...Peaking late Saturday morning into 
  early Saturday afternoon. 

* Winds...Westerly at 35 to 45 mph with some gusts to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Dense Fog Advisory means that widespread visibilities of less
than one quarter mile are expected or occurring. If driving, slow
down, use low beam headlights and leave plenty of distance ahead
of you.

&&

$$

TXZ023>026-030>032-037-038-231200-
/O.NEW.KLUB.FG.Y.0002.190223T0330Z-190223T1200Z/
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Swisher-Briscoe-Hall-Childress-Floyd-Motley-Cottle-Dickens-King-
Including the cities of Tulia, Happy, Silverton, Quitaque, 
Turkey, Memphis, Childress, Kirkland, Floydada, Lockney, Matador,
Roaring Springs, Paducah, Cee Vee, Spur, Dickens, Dumont, 
and Guthrie
930 PM CST Fri Feb 22 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

The National Weather Service in Lubbock has issued a Dense Fog
Advisory, which is in effect until 6 AM CST Saturday. 

* VISIBILITY...Dense fog will reduce the visibility to a quarter
  mile or lower in spots through 6 am.

* DURATION OF HIGHEST WINDS...Peaking late Saturday morning into 
  early Saturday afternoon. 

* Winds...Westerly at 35 to 45 mph with some gusts to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

A Dense Fog Advisory means that widespread visibilities of less
than one quarter mile are expected or occurring. If driving, slow
down, use low beam headlights and leave plenty of distance ahead
of you.

&&

$$

TXZ021-022-027-028-033-034-039-040-231200-
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Parmer-Castro-Bailey-Lamb-Cochran-Hockley-Yoakum-Terry-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Muleshoe, Littlefield, Amherst, Olton, Morton, Whiteface, 
Levelland, Sundown, Denver City, Plains, Brownfield, Meadow, 
and Wellman
930 PM CST Fri Feb 22 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
SATURDAY...

* DURATION OF HIGHEST WINDS...Peaking late Saturday morning into 
  early Saturday afternoon. 

* Winds...Westerly at 35 to 45 mph with some gusts to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
673 
WWUS74 KLUB 230911
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
311 AM CST Sat Feb 23 2019

TXZ023>026-030>032-037-038-231715-
/O.CAN.KLUB.FG.Y.0002.000000T0000Z-190223T1200Z/
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Swisher-Briscoe-Hall-Childress-Floyd-Motley-Cottle-Dickens-King-
Including the cities of Tulia, Happy, Silverton, Quitaque, 
Turkey, Memphis, Childress, Kirkland, Floydada, Lockney, Matador,
Roaring Springs, Paducah, Cee Vee, Spur, Dickens, Dumont, 
and Guthrie
311 AM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Lubbock has cancelled the Dense
Fog Advisory. Fog has cleared out of the area. 

* DURATION OF HIGHEST WINDS...Peaking late this morning and early
  this afternoon.

* Winds...West to northwest 35 to 45 mph with gusts 55 to 65 mph.
 
* Impacts...Lightweight outdoor objects should be secured or
  brought indoors. Damage to trees, power lines and road signs is
  possible. High profile vehicles will experience difficulty
  driving on north-south oriented roads. Blowing dust will cause
  poor visibility, particularly downwind of open fields and
  construction zones. Isolated power outages also are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ029-035-036-041>044-231715-
/O.EXP.KLUB.FG.Y.0002.000000T0000Z-190223T0900Z/
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Hale-Lubbock-Crosby-Lynn-Garza-Kent-Stonewall-
Including the cities of Plainview, Hale Center, Lubbock, 
Wolfforth, Slaton, Ralls, Crosbyton, Tahoka, New Home, ODonnell, 
Post, Lake Alan Henry, Jayton, Aspermont, and Old Glory
311 AM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...DENSE FOG ADVISORY HAS EXPIRED...

The National Weather Service in Lubbock has cancelled the Dense
Fog Advisory. Fog was lifting and widespread low visibilities are
no longer expected this morning. 

* DURATION OF HIGHEST WINDS...Peaking late this morning and early
  this afternoon.

* Winds...West to northwest 35 to 45 mph with gusts 55 to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ021-022-027-028-033-034-039-040-231715-
/O.CON.KLUB.HW.W.0003.190223T1200Z-190224T0000Z/
Parmer-Castro-Bailey-Lamb-Cochran-Hockley-Yoakum-Terry-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Muleshoe, Littlefield, Amherst, Olton, Morton, Whiteface, 
Levelland, Sundown, Denver City, Plains, Brownfield, Meadow, 
and Wellman
311 AM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* DURATION OF HIGHEST WINDS...Peaking late this morning and early
  this afternoon. 

* Winds...West to northwest 35 to 45 mph with gusts 55 to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
112 
WWUS74 KLUB 230919
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
319 AM CST Sat Feb 23 2019

TXZ021>044-231730-
/O.EXT.KLUB.HW.W.0003.190223T0919Z-190224T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
319 AM CST Sat Feb 23 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* DURATION OF HIGHEST WINDS...Peaking this morning and early this
  afternoon. 

* Winds...West to northwest 35 to 45 mph with gusts 55 to 65 mph.

* Impacts...Lightweight outdoor objects should be secured or 
  brought indoors. Damage to trees, power lines and road signs 
  is possible. High profile vehicles will experience difficulty 
  driving on north-south oriented roads. Blowing dust will cause 
  poor visibility, particularly downwind of open fields and 
  construction zones. Isolated power outages are also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
934 
WWUS74 KLUB 232000 AAA
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
200 PM CST Sat Feb 23 2019

TXZ021>023-027>029-033>044-232100-
/O.CAN.KLUB.HW.W.0003.000000T0000Z-190224T0000Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Crosby-Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Morton, Whiteface, Levelland, Sundown, Lubbock, 
Wolfforth, Slaton, Ralls, Crosbyton, Spur, Dickens, Dumont, 
Guthrie, Denver City, Plains, Brownfield, Meadow, Wellman, 
Tahoka, New Home, ODonnell, Post, Lake Alan Henry, Jayton, 
Aspermont, and Old Glory
200 PM CST Sat Feb 23 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Lubbock has cancelled the High
Wind Warning. 

The threat for additional high winds this afternoon has ended. 
Westerly winds of 25 to 35 mph with gusts near 45 mph can be 
expected through 6 PM, before tapering off thereafter.

$$

TXZ024>026-030>032-240000-
/O.CON.KLUB.HW.W.0003.000000T0000Z-190224T0000Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs,
Paducah, and Cee Vee
200 PM CST Sat Feb 23 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* Winds...West to northwest 35 to 45 mph with gusts near 55 mph.

* Impacts...Driving will be difficult for high profile vehicles on
  north-south roads. Blowing dust will cause poor visibility,
  particularly downwind of open fields and construction zones. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$
041 
WWUS74 KLUB 232302
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
502 PM CST Sat Feb 23 2019

TXZ024>026-030>032-240015-
/O.CAN.KLUB.HW.W.0003.000000T0000Z-190224T0000Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-
Including the cities of Silverton, Quitaque, Turkey, Memphis, 
Childress, Kirkland, Floydada, Lockney, Matador, Roaring Springs,
Paducah, and Cee Vee
502 PM CST Sat Feb 23 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Lubbock has cancelled the High
Wind Warning. 

The threat for additional high winds has ended. Northwesterly 
winds of 25 to 35 mph with gusts near 45 mph can be expected 
through 6 PM, before tapering off thereafter.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Feb 22, 11:39 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Feb 22, 11:39 AM CST, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1139 AM CST Fri Feb 22 2019

.AVIATION...
Clouds are rapidly eroding from SW to NE toward KPVW and KLBB and
should result in VFR conditions by 20Z though indications are that
KCDS will likely stay socked in through sunrise tomorrow morning.
We will likely see a line of showers and thunderstorms move
through late tonight but timing remains uncertain and will leave
mention of thunder out for the present time. Things will get very
windy Saturday morning.

&&

PREV DISCUSSION... /issued 305 AM CST Fri Feb 22 2019/

DISCUSSION...
Main consideration involves the major upper level storm heading
east through southern California projected to cross Arizona today,
eventually rotating northeast across the northern Texas Panhandle
early Saturday. Solution spread in path is small with biggest
disagreements in intensity and trend of intensity. The upper low
is expected to fill very slightly today and tonight, but deepen
perhaps significantly as it rotates through the southern into the
central Plains Saturday, some solutions more than others. Height
fields aloft are expected to tighten into or close to wind-storm
range. We inherited a High Wind Watch Saturday and have not
altered, other than perhaps populated slightly stronger wind gust
potential than previously. Strongest winds may occur early in the
day, perhaps related to passage of a Pacific Cold front near or
just after daybreak. But strong gust potential also could occur
early Saturday morning as convective showers or thunderstorms
erupt in an area of broad synoptic scale lift ahead of the upper
low just as pressure gradients and height fields will be
tightening. These showers should scoot rapidly northeast and
mostly clear the area by daybreak. Winds of this magnitude are
almost automatic for inclusion of blowing dust, unfortunately, as
already existed in the previous forecast for Saturday.

This storm will be pulling across the Missouri Valley by late
Saturday and the atmosphere will notably unwind Saturday night
along with a weak surface high pressure ridge settling in for
Sunday morning. A slightly cooler start but Sunday will see return
southeast and southerly low level flow by afternoon. Near zonal
westerly flow aloft will dominate early next week with a slow
moderation of temperatures before a very weak upper trough may
pass Wednesday along with a brief downturn in temperatures before
additional end of the week warming. Winds will remain mostly in
the breezy category through the coming week in absence of well
defined upper systems. RMcQueen

FIRE WEATHER...
A threat of high winds will occur Saturday, especially early in
the day, as a vigorous storm rotates across the Texas Panhandle.
Wind speeds in excess of 50 mph should be expected along with
blowing dust. Cooler temperatures may limit relative humidity
drops, but lowest humidities below 15 percent may still coincide
with the strong winds especially across the southwestern South
Plains. Owing to the risk of very strong winds Saturday, projects
and prescriptions should be carefully monitored with potential for
rapid fire spread. ERC values are expected to increase, though
it's unknown if the ERC values will reach the critical 65-70%
levels. A Fire Weather Watch valid Saturday for the southwestern
South Plains is being issued with this forecast. RMcQueen

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Saturday morning through Saturday afternoon
for TXZ021>044.

Fire Weather Watch from Saturday morning through Saturday
afternoon for TXZ033-034-039>041.

&&

99/99/26
Hazardous weather outlook, Feb 22, 3:09 AM CST, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
309 AM CST Fri Feb 22 2019

TXZ021>044-222115-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
309 AM CST Fri Feb 22 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

No hazardous weather expected through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Areas of fog, potentially dense, will be possible Friday morning.

Strong westerly winds, sustained at 35 to 45 mph with gusts to 65
mph, are expected Saturday. These dry winds will loft blowing
dust and will create a risk of wildfire growth. A High Wind Watch
is in effect for the entire South Plains, Rolling Plains and
southern Texas Panhandle from 6 am to 6 pm on Saturday. A Fire
Weather Watch also is in effect across the southwestern South
Plains from late Saturday morning through Saturday afternoon.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:29 AM CSTFire Weather WatchLUBCochran, Hockley, Lynn, Terry, Yoakum24 hr
Feb 22, 6:51 AM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more3 hr

Nearby

High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.